# SDR 2006UALA01129

- Difficulty date: June 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 13,755 hours, 6,032 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST BOTH PACKS, FLIGHT DIVERTED.  FOUND AIR LEAK AT RT WING LEADING EDGE, AT THE DUCT CONNECTION BETWEEN TRACK 2 AND 3.  THERE WAS EVIDENCE OF BURN MARKS AT JOINT. REPLACED 4 SEALS FROM PNEUMATIC DUCTING LEADING TO AFT OF NR 1 PYLON HEAT EXCHANGER.  REPLACED 2 SEALS FROM RT WING ANTI-ICE DUCTING ABOVE NR 1 PYLON MAIN PNEUMATIC DUCTING.   REPLACED WING LOOP ELEMENTS 38HF, 74HF, 42HF, 69HF, 75HF, 43HF, AND 70HF.  DUE TO CHRONIC HISTORY CONCERNING RT WING LEAK ECAM WITH BLEED SYS 2 & PACK 2 FAULTS IN FLT,  AIRCRAFT CHECKS GOOD.
